# SDR CA071129002

- Difficulty date: November 22, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 6,781 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCE4N3
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 3516505030
- Condition: Worn
- Location: Flap Bracket
- Part time: 7,336 hours
- Component: Flap Bracket, Beech
- Component part number: 35165050230
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PHASE 1 INSPECTION, LT FLAPS WERE REMOVED TO INSPECT SUPECTED AREA AS RT OB FLAP HAD FAILED IN THE SAME AREA A FEW HOURS PRIOR AND WAS REPORTED UNDER A SEPARATE SDR. WHEN RT OB FLAP BRACKET FAILED, THE FLIGHT CONTROLS WERE AFFECTED. THE CAUSE OF THE WEAR ON THE BRACKET IS FROM BEARING PN BC56985 WEARING OUT CHAFING INTO BRACKET. (TC NR 20071129002)
